Lithuanian Mathematical Journal

, Volume 22, Issue 2, pp 170–177 | Cite as

Elementary method for estimating complex moments of L(1,XD)

  • E. Stankus
Article
  • 12 Downloads

Keywords

Complex Moment 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. B. Barban, “Linnik's 'lslarge sieve’ and a limit theorem for the number of classes of ideals of an imaginary quadratic field,” Izv. Akad. Nauk SSSR, Ser. Mat.26, 573–580 (1962).Google Scholar
  2. 2.
    A. S. Fainleib, “Generalization of Esseen's inequality and its application in probabilistic number theory,” Izv. Akad. Nauk SSSR, Ser. Mat.,32, No. 4, 735–742 (1968).Google Scholar
  3. 3.
    A. S. Fainleib, “Distribution of the number of classes of positive quadratic forms,” Nauchn. Tr. Tashkentsk. Gos. Univ., No. 418, 272–279 (1972).Google Scholar
  4. 4.
    O. Saparniyazov and A. S. fainleib, “Dispersion of sums of real characters and moments of L(1,x),” Izv. Akad. Nauk Uzb. SSR, Ser. Fiz.-Mat. Nauk,6, 24–29 (1975).Google Scholar
  5. 5.
    Martin G. Beumer, “The arithmetical function τK(N),” Am. Math. Monthly,69, No. 8, 777–781 (1962).Google Scholar
  6. 6.
    S. Chowla and P. Erdös, “A theorem on the distribution of values of L-functions,” J. Ind. Math. Soc.,15, A, 11–18 (1951).Google Scholar
  7. 7.
    P. D. T. A. Elliott, “The distribution of the quadratic class number,” Liet. Mat. Rinkinys,10, No. 1, 189–197 (1970).Google Scholar
  8. 8.
    M. Jutila, “On mean values of Dirichlet polynomials with real characters,” Acta Arith.,27, 191–198 (1975).Google Scholar
  9. 9.
    M. Jutila, “On character sums and class number,” J. Number Theory,5, No. 3, 203–214 (1973).Google Scholar
  10. 10.
    D. Wolke, “Moments of class number. III,” J. Number Theory,4, No. 4, 523–531 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • E. Stankus

There are no affiliations available

Personalised recommendations